# SDR ASAA0470022

- Difficulty date: October 26, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Engine: Ge CFM567B24
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING C-CHECK FOUND AFT CARGO BAY NR 2 FLOOR PANEL REQUIRES REPLACEMENT DUE TO DENT.  FABRICATED IAW SRM. (K)
